MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ MedBank Tower; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ MedBank Tower; Automated Dispensing Cabinet
Model Number 500004500000
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower drawer 01 and drawer 02 cubie drawers failed to open, and the user was unable to issue medications from the affected drawers.The customer stated that there was no delay, but the malfunction occurred when the user tried to issue medication to the patient.However, there were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 08-sep-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device's module controller was faulty.A field service engineer (fse) remotely accessed the cabinet and identified cubie drawers in drawer 01 and drawer 02 indicating a yellow status.The user was guided to inspect the drawer cable connections, and the application was restarted; however, both drawers continued to display the yellow indication.Fse performed onsite troubleshooting, verified proper operation of the drawer controllers using a meter, and determined the controllers were functioning correctly.The module controller was replaced, after which remote configuration of the drawers was completed successfully.Final testing confirmed normal drawer operation and functionality.The system functioned as intended after the field service engineer repaired the device.

Brand Name
BD Pyxis¿ MedBank Tower
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50944950
Report Number2016493-2026-67631
Device Sequence Number10429100
Product Code BRY
UDI-Device Identifier10885403512568
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500004500000
Device Catalogue Number169-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown